# SDR FDEA201205281996

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT UPPER FLANGE CORRODED BETWEEN FR13-14.   CUT OUT CORRODED FLOOR SUPPORT IAW SRM 53-12-15-201, C2 PARA 5G.  FABRICATED REPAIR PARTS IAW SRM 53-12-15-201, C2 PARA 5G,  DYE PENETRANT INSPECTION FOR REPAIR PARTS IAW NTM 51-90-20, NO CRACK FOUND.   INSTALLED THE REPAIR PARTS IAW SRM 53-12-15-201, C2 PARA 5G.
